# SDR SWAA2017112017900

- Difficulty date: November 1, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FORWARD OF L1 DOOR CREASE BEAM INNER CHORD OUTBOARD UPPER FLANGE CRACKED AT BS 303.9.  R&R CREASE BEAM IAW DWG AND SRM.
